Differential and Integral Equations

Almost periodic solutions for delay logistic equations with almost periodic time dependence

George Seifert

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

If $a(t)$ and $b(t)$ are positive almost periodic functions, and $K(t)$ is nonnegative and piecewise continuous on $[0,\infty),$ conditions under which the equation $$ N'(t) = N(t)\Big( a(t) - b(t) \int_0^\infty K(s) N(t-s)\,ds \Big) $$ has a positive almost periodic solution $N^*(t)$ on $(-\infty,\infty)$ are given which attracts all other positive solutions as $t\to a.$ These conditions are quite explicit and apparently new.

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 335-342.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603350

Mathematical Reviews number (MathSciNet)
MR1364052

Zentralblatt MATH identifier
0838.34083

Subjects
Primary: 34K15
Secondary: 45M15: Periodic solutions

Citation

Seifert, George. Almost periodic solutions for delay logistic equations with almost periodic time dependence. Differential Integral Equations 9 (1996), no. 2, 335--342. https://projecteuclid.org/euclid.die/1367603350


Export citation